# SDR REXA200900067

- Difficulty date: June 15, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N8683C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7683
- Aircraft time: 15,706 hours, 13,607 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

5 CRACKS WERE FOUND ALL APPROX .125 INCH IN LENGTH ON FS 202.75 BL 23.71 WL 69.684 AT THE PARKING BRAKE CUT-OUT HOLE DURING AN "A" CHECK INSPECTION OF THE NOSE WHEEL WELL AND HYDRAULIC COMPARTMENT IAW AMM 32-43-00-210-801.  WHILE WORKING ON THIS REPAIR, FOUND THE FWD BULKHEAD IS ALSO CRACKED AROUND THE SECOND HYDRAULIC UNION FROM OUTBOARD AT APPROX THE 2 O'CLOCK POSITION.  THE CRACK IS 0.030 INCH IN LENGTH.  EDDY CURRENT SHOWS NO ADDITIONAL CRACKS AROUND ANY OF THE REMAINING HYDRAULIC UNIONS.  THIS CRACK THIS IS LOCATED ON THE BULKHEAD FS 202.75 AT WL 65.00.  TOTAL=6 CRACKS ON FWD PRESSURE BULKHEAD FS 202.75.  REPAIR IS UNDERWAY IAW 601R-53-11-1676.
